Go Back   Catalyst Athletics Forums > Nutrition > Supplements

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 04-26-2010, 11:18 AM   #1
Matt Powell
New Member
 
Join Date: Apr 2010
Posts: 3
Default Vitamin D - green stool?

On days when I know I didn't spend much time in the sun, I've been supplementing with 6000iu of Vitamin D (D3, Kirkland).

Whenever I do this, the next day, my bowel movements have a distinct greenish color to them. I feel fine, and they're otherwise the same as normal. I find some references to this with infants and Vit. D, but haven't seen it mentioned here or on other athletic/supplement sites.

Is it just me? Can anyone point me toward a link maybe explaining what's happening?
Matt Powell is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump




All times are GMT -7. The time now is 08:42 AM.

Powered by vBulletin® Version 3.8.9 Beta 3
Copyright ©2000 - 2014, vBulletin Solutions, Inc.